# SDR AALA202507290585

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,816 hours, 4,387 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Exploded
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z, S, G
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF ROLL LEFT MAIN TIRES EXPLODED. AIRCRAFT REJECTED TAKEOFF AND STOP ON THE RUNWAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
